# SDR MASA00035

- Difficulty date: March 14, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N5600
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393212
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5354 - LGA-CMH - AFTER TAKEOFF AT FL 14, THE F/O''''S WINDSHIELD SHATTERED AND THE CREW RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND THE AIRCRAFT WAS OUT OF SERVICE TO REPLACE THE F/O''''S WINDSHIELD.  ONCE THE AIRCRAFT SAT FOR ITS REQUIRED TIME THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
